2014, 21: 126-131. doi: 10.3934/era.2014.21.126

Minkowski bases on algebraic surfaces with rational polyhedral pseudo-effective cone

1. 

Instytut Matematyki, Pedagogical University of Cracow, Podchorążych 2, PL-30-084 Kraków, Poland, Poland

Received  May 2014 Revised  July 2014 Published  August 2014

The purpose of this note is to study the number of elements in Minkowski bases on algebraic surfaces with rational polyhedral pseudo-effective cone.
Citation: Piotr Pokora, Tomasz Szemberg. Minkowski bases on algebraic surfaces with rational polyhedral pseudo-effective cone. Electronic Research Announcements, 2014, 21: 126-131. doi: 10.3934/era.2014.21.126
References:
[1]

Th. Bauer, M. Funke and S. Neumann, Counting Zariski chambers on Del Pezzo surfaces,, \emph{J. Algebra}, 324 (2010), 92.  doi: 10.1016/j.jalgebra.2010.02.037.  Google Scholar

[2]

Th. Bauer, A. Küronya and T. Szemberg, Zariski chambers, volumes, and stable base loci,, \emph{J. Reine Angew. Math.}, 576 (2004), 209.  doi: 10.1515/crll.2004.090.  Google Scholar

[3]

K. Kaveh and A. Khovanskii, Newton-Okounkov bodies, semigroups of integral points, graded algebras and intersection theory,, \emph{Ann. of Math. (2)}, 176 (2012), 925.  doi: 10.4007/annals.2012.176.2.5.  Google Scholar

[4]

A. Küronya, V. Lozovanu and C. Maclean, Convex bodies appearing as Okounkov bodies of divisors,, \emph{Adv. Math.}, 229 (2012), 2622.  doi: 10.1016/j.aim.2012.01.013.  Google Scholar

[5]

Yu. Manin, Cubic Forms. Algebra, Geometry, Arithmetic,, North-Holland Mathematical Library, (1974).   Google Scholar

[6]

M. Mustaţă and R. Lazarsfeld, Convex bodies associated to linear series,, \emph{Ann. Sci. Éc. Norm. Supér. (4)}, 42 (2009), 783.   Google Scholar

[7]

P. Łuszcz-Świdecka, On Minkowski Decompositions of Okounkov bodies on a Del Pezzo surface,, \emph{Ann. Univ. Paedagog. Crac. Stud. Math.}, 10 (2011), 105.   Google Scholar

[8]

P. Łuszcz-Świdecka and D. Schmitz, Minkowski decomposition of Okounkov bodies on surfaces,, \emph{J. Algebra}, 414 (2014), 159.  doi: 10.1016/j.jalgebra.2014.05.024.  Google Scholar

[9]

M. Nakamaye, Stable base loci of linear series,, \emph{Math. Ann.}, 318 (2000), 837.  doi: 10.1007/s002080000149.  Google Scholar

[10]

P. Pokora, D. Schmitz and S. Urbinati, Minkowski decomposition and generators of the moving cone for toric varieties,, \arXiv{1310.8505}., ().   Google Scholar

show all references

References:
[1]

Th. Bauer, M. Funke and S. Neumann, Counting Zariski chambers on Del Pezzo surfaces,, \emph{J. Algebra}, 324 (2010), 92.  doi: 10.1016/j.jalgebra.2010.02.037.  Google Scholar

[2]

Th. Bauer, A. Küronya and T. Szemberg, Zariski chambers, volumes, and stable base loci,, \emph{J. Reine Angew. Math.}, 576 (2004), 209.  doi: 10.1515/crll.2004.090.  Google Scholar

[3]

K. Kaveh and A. Khovanskii, Newton-Okounkov bodies, semigroups of integral points, graded algebras and intersection theory,, \emph{Ann. of Math. (2)}, 176 (2012), 925.  doi: 10.4007/annals.2012.176.2.5.  Google Scholar

[4]

A. Küronya, V. Lozovanu and C. Maclean, Convex bodies appearing as Okounkov bodies of divisors,, \emph{Adv. Math.}, 229 (2012), 2622.  doi: 10.1016/j.aim.2012.01.013.  Google Scholar

[5]

Yu. Manin, Cubic Forms. Algebra, Geometry, Arithmetic,, North-Holland Mathematical Library, (1974).   Google Scholar

[6]

M. Mustaţă and R. Lazarsfeld, Convex bodies associated to linear series,, \emph{Ann. Sci. Éc. Norm. Supér. (4)}, 42 (2009), 783.   Google Scholar

[7]

P. Łuszcz-Świdecka, On Minkowski Decompositions of Okounkov bodies on a Del Pezzo surface,, \emph{Ann. Univ. Paedagog. Crac. Stud. Math.}, 10 (2011), 105.   Google Scholar

[8]

P. Łuszcz-Świdecka and D. Schmitz, Minkowski decomposition of Okounkov bodies on surfaces,, \emph{J. Algebra}, 414 (2014), 159.  doi: 10.1016/j.jalgebra.2014.05.024.  Google Scholar

[9]

M. Nakamaye, Stable base loci of linear series,, \emph{Math. Ann.}, 318 (2000), 837.  doi: 10.1007/s002080000149.  Google Scholar

[10]

P. Pokora, D. Schmitz and S. Urbinati, Minkowski decomposition and generators of the moving cone for toric varieties,, \arXiv{1310.8505}., ().   Google Scholar

[1]

Matthias Bergner, Lars Schäfer. Time-like surfaces of prescribed anisotropic mean curvature in Minkowski space. Conference Publications, 2011, 2011 (Special) : 155-162. doi: 10.3934/proc.2011.2011.155

[2]

Martin D. Buhmann, Slawomir Dinew. Limits of radial basis function interpolants. Communications on Pure & Applied Analysis, 2007, 6 (3) : 569-585. doi: 10.3934/cpaa.2007.6.569

[3]

Patricia Gaitan, Hiroshi Isozaki, Olivier Poisson, Samuli Siltanen, Janne Tamminen. Probing for inclusions in heat conductive bodies. Inverse Problems & Imaging, 2012, 6 (3) : 423-446. doi: 10.3934/ipi.2012.6.423

[4]

Sara Munday. On the derivative of the $\alpha$-Farey-Minkowski function. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 709-732. doi: 10.3934/dcds.2014.34.709

[5]

Yiran Wang. Parametrices for the light ray transform on Minkowski spacetime. Inverse Problems & Imaging, 2018, 12 (1) : 229-237. doi: 10.3934/ipi.2018009

[6]

Oliver Junge, Alex Schreiber. Dynamic programming using radial basis functions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (9) : 4439-4453. doi: 10.3934/dcds.2015.35.4439

[7]

Sohana Jahan, Hou-Duo Qi. Regularized multidimensional scaling with radial basis functions. Journal of Industrial & Management Optimization, 2016, 12 (2) : 543-563. doi: 10.3934/jimo.2016.12.543

[8]

Shingo Takeuchi. The basis property of generalized Jacobian elliptic functions. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2675-2692. doi: 10.3934/cpaa.2014.13.2675

[9]

Alexander Plakhov, Vera Roshchina. Fractal bodies invisible in 2 and 3 directions. Discrete & Continuous Dynamical Systems - A, 2013, 33 (4) : 1615-1631. doi: 10.3934/dcds.2013.33.1615

[10]

Joris Vankerschaver, Eva Kanso, Jerrold E. Marsden. The geometry and dynamics of interacting rigid bodies and point vortices. Journal of Geometric Mechanics, 2009, 1 (2) : 223-266. doi: 10.3934/jgm.2009.1.223

[11]

Liran Rotem. Banach limit in convexity and geometric means for convex bodies. Electronic Research Announcements, 2016, 23: 41-51. doi: 10.3934/era.2016.23.005

[12]

Angelo Alberti, Claudio Vidal. Singularities in the gravitational attraction problem due to massive bodies. Discrete & Continuous Dynamical Systems - A, 2010, 26 (3) : 805-822. doi: 10.3934/dcds.2010.26.805

[13]

Alfonso Artigue. Expansive flows of surfaces. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 505-525. doi: 10.3934/dcds.2013.33.505

[14]

Kariane Calta, John Smillie. Algebraically periodic translation surfaces. Journal of Modern Dynamics, 2008, 2 (2) : 209-248. doi: 10.3934/jmd.2008.2.209

[15]

Anton Petrunin. Metric minimizing surfaces. Electronic Research Announcements, 1999, 5: 47-54.

[16]

Yong Lin, Gábor Lippner, Dan Mangoubi, Shing-Tung Yau. Nodal geometry of graphs on surfaces. Discrete & Continuous Dynamical Systems - A, 2010, 28 (3) : 1291-1298. doi: 10.3934/dcds.2010.28.1291

[17]

Eduard Duryev, Charles Fougeron, Selim Ghazouani. Dilation surfaces and their Veech groups. Journal of Modern Dynamics, 2019, 14: 121-151. doi: 10.3934/jmd.2019005

[18]

Anton Petrunin. Correction to: Metric minimizing surfaces. Electronic Research Announcements, 2018, 25: 96-96. doi: 10.3934/era.2018.25.010

[19]

Philippe G. Lefloch, Cristinel Mardare, Sorin Mardare. Isometric immersions into the Minkowski spacetime for Lorentzian manifolds with limited regularity. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 341-365. doi: 10.3934/dcds.2009.23.341

[20]

Michel L. Lapidus, Goran Radunović, Darko Žubrinić. Fractal tube formulas and a Minkowski measurability criterion for compact subsets of Euclidean spaces. Discrete & Continuous Dynamical Systems - S, 2019, 12 (1) : 105-117. doi: 10.3934/dcdss.2019007

2018 Impact Factor: 0.263

Metrics

  • PDF downloads (13)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]